MAUDE Adverse Event Report: DENTSPLY IH INC. ATLANTIS ABUTMENT ZR 00; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IH INC. ATLANTIS ABUTMENT ZR 00; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 35501
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction for same/similar devices that could have possibly caused or contributed to a serious injury.Product return is requested and will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that a patient experienced a dental implant abudment fracture.

Brand Name
ATLANTIS ABUTMENT ZR 00
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IH INC.
590 lincoln street
north waltham MA 02451
Manufacturer (Section G)
DENTSPLY IH INC.
590 lincoln street
north waltham MA 02451
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25319416
Report Number1222802-2026-00032
Device Sequence Number12069490
Product Code NHA
UDI-Device Identifier07392532083426
UDI-Public07392532083426
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
MULTIPLE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number35501
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown